Sh:450

Bib entry
@article{Sh:450,
 author = {Melles, Garvin and Shelah, Saharon},
 title = {{A saturated model of an unsuperstable theory of cardinality greater than its theory has the small index property}},
 journal = {Proc. London Math. Soc. (3)},
 fjournal = {Proceedings of the London Mathematical Society. Third Series},
 volume = {69},
 number = {3},
 year = {1994},
 pages = {449--463},
 issn = {0024-6115},
 doi = {10.1112/plms/s3-69.3.449},
 mrclass = {03C50 (03C45)},
 mrnumber = {1289859},
 mrreviewer = {G. Cherlin},
 doi = {10.1112/plms/s3-69.3.449},
 note = {\href{https://arxiv.org/abs/math/9308216}{arXiv: math/9308216}},
 arxiv_number = {math/9308216}
}